# SDR SWAA2021032954664

- Difficulty date: March 11, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 46,208 hours, 27,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE CRACKED / AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE REPAIRED BY J.L WELDING INC; PO# 412922. FOR INSTALLATION REF TASK CARD 753-721-00-01
